Centres and Fixed-Point Rings of Artinian Rings.

Christan U. Jensen; Soren Jondrup

Mathematische Zeitschrift (1973)

  • Volume: 130, page 189-198
  • ISSN: 0025-5874; 1432-1823

How to cite


Jensen, Christan U., and Jondrup, Soren. "Centres and Fixed-Point Rings of Artinian Rings.." Mathematische Zeitschrift 130 (1973): 189-198. <http://eudml.org/doc/171861>.

author = {Jensen, Christan U., Jondrup, Soren},
journal = {Mathematische Zeitschrift},
pages = {189-198},
title = {Centres and Fixed-Point Rings of Artinian Rings.},
url = {http://eudml.org/doc/171861},
volume = {130},
year = {1973},

AU - Jensen, Christan U.
AU - Jondrup, Soren
TI - Centres and Fixed-Point Rings of Artinian Rings.
JO - Mathematische Zeitschrift
PY - 1973
VL - 130
SP - 189
EP - 198
UR - http://eudml.org/doc/171861
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.